On the moments and the interface of the symbiotic branching model

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2011, 39 (1), pp.252-290
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00707379
Contributeur : Serena Benassù <>
Soumis le : mardi 12 juin 2012 - 15:29:10
Dernière modification le : lundi 29 mai 2017 - 14:27:22

Identifiants

  • HAL Id : hal-00707379, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

L. Döring, J. Blath, A. Etheridge. On the moments and the interface of the symbiotic branching model. Annals of Probability, Institute of Mathematical Statistics, 2011, 39 (1), pp.252-290. <hal-00707379>

Partager

Métriques

Consultations de la notice

21